# SDR 06FDEA04299

- Difficulty date: December 21, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N209FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22931
- Aircraft time: 32,274 hours, 18,572 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Corroded
- Location: Ctr Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 CORROSION CENTER WING TANK FWD WEB REPAIR LBL29.12.  COMPLIED WITH EA 7-5710-101998 WINGS-SKIN (AD2002-02-19 2ND AD 98-11-03 R1) CORROSION CENTER WING TANK FWD WEB REPAIR LBL 29.121.
